# SDR ASAA2015051711762

- Difficulty date: May 17, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,828 hours, 8,311 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78273000, NR 1 ENGINE HAD ECONOMIC FAULT 77-20861, "THE BOTTOM LT EGT SIGNAL, S495S3 IS OUT OF RANGE, FAULT OCCURS FIRST 2 LEGS OUT OF 4 SHOWN.  ACFT GROUNDED, ON DEFERRAL.
